# SDR UPS97221886

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69177124
- Condition: Corroded
- Location: Bs 211-219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION FOUND ON FRAME INTERCOSTAL S26R BETWEEN BS 211 AND 219.  INTERCOSTAL FOUND TO BE BEYOND REPAIR PER SRM 51-10-6. INTERCOSTAL REPLACED PER SRM 51-30-2 AND 51-10-1.
